# SDR ASAA2012083092813

- Difficulty date: August 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 44,365 hours, 20,013 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 661268710
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENT REPORTS SHE CANT OPEN THE L-1 DOOR.  FOUND L1 OUTSIDE DOOR HANDLE HARD TO LATCH/UNLATCH,ALSO FOUND LOWER GATE STRIKING DOOR CUTOUT-NO GAP WHEN CLOSED. FOUND 3 DOOR STOP PINS OUT OF ADJUSTMENT CAUSING DOOR HANDLE TO BIND DURING OPENING. ADJUSTED STOP PINS IAW MM 52-11-00-820-801, PARA U.  ADJUSTED UPPER GUIDE ARM IAW PARA H TO CLEAR LOWER GATE RIDING CONDITION.  DOOR OPS CKS OK.
